# SDR AWXA200500002

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 71,827 hours, 28,196 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT ON THE END OF SEAT ROW 10 LT HAD TWO LAMPS INOPERATIVE.  MAINTENANCE REPLACED BOTH LAMPS, NO HELP.  REPAIRED BROKEN WIRE AT FORWARD EMERGENCY ESCAPE PATH LIGHT SEAT ROW 10 LT, OPERATIONAL CHECK WAS GOOD.
